# SDR FDEA200901290390

- Difficulty date: January 29, 2009
- Submitted: January 30, 2009
- Operation: Air carrier
- Aircraft: N659FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 757
- Aircraft time: 20,707 hours, 10,855 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Servo
- Part number: 31042150
- Part serial: 418
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

ECAM WARNING OF JAMMED GREEN SERVO RECEIVED ON TAKEOFF ROLL AT 83 KNOTS.  REJECTED TAKEOFF, ALL CHECKLIST AND ECAM DIRECTIVES COMPLIED WITH.  T/S GREEN SERVO JAM PER TSM 27-14-00, FIG 103,   BLOCK 2. FOUND PIN B TO C OPEN ON 27CB GREEN SERVO   JAM SWITCH. NEEDS FURTHER TROUBLESHOOTING.  REPLACED GREEN SERVO CONTROL, ADJUSTED SPRING RODS AND PERFORMED SYNC CHECKS GOOD, AND RUDDER TRAVEL LIMITS CHECKED GOOD UP TO STEP H4 OF AMM 27-24-11-4. REMOVED AND REPLACED JAMMING DETECTION CONTROL UNIT IAW AMM 27-14-17-4. OPS CHECK GOOD PER AMM 27-14-00. COMPLETED FINAL OPS CHECKS AND IN STALLATION AMM 27-24-11-4 STEPS H5 THROUGH CLOSE UP. OK FOR CONTINUED SERVICE.
